Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архіви

Volume: 10, Issue: 3-4, 2020

Показані 1-4 із 4 записів.
НазваAuthor(s)Мова
Some remarks concerning strongly separately continuous functions on spaces ℓ_p with p ∊ [1;+∞]
  • Olena Karlova
  • Tomáš Visnyai
eng
Integrable geodesic flows on tubular sub-manifolds
  • Томас Уотерс
eng
Invariant objects of holomorphically projective transformations of LCK-manifolds
  • Евгений Владимирович Черевко
  • Елена Евгеньевна Чепурная
ukr
On canonical quasi-geodesic mappings of recurrent-parabolic spaces
  • Ірина Миколаївна Курбатова
  • Дар'я Віталівна Лозієнко
rus